MAUDE Adverse Event Report: TELEFLEX MEDICAL HOR TAP ENDO CLIP APPLIER M/L; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HOR TAP ENDO CLIP APPLIER M/L; APPLIER, SURGICAL, CLIP
Catalog Number 338110T
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported " the clip applicator does not grip the clips, the clips fall out of the clip applicator when put on by the scrub nurse".No patient harm or injury reported.It is additionally stated " the patient did not suffer any injuries during the procedure".
 
Additional Manufacturer Narrative
(b)(4).The sample was returned to the manufacturer for evaluation.The manufacturer reported: "during visual and functional examination we found the following: the stop for setting the jaw opening is outside the specification, which is why the jaw does not have the correct opening angle to accommodate the clip.The instrument with lot a6-01 was shipped to tfx.Original manufacturing lot is 21545106, dhr review: upon review of the device history records for the affected lot number, we can confirm that both the correct material and correct components had been used and that the instrument meets the product specifications.All process steps were found to have been properly documented.100% functional test at final inspection found good.Normal wear and tear of parts over a longer period of use.At k & w, no further measures will be initiated; this complaint is being rejected by us." teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
HOR TAP ENDO CLIP APPLIER M/L
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19226119
Report Number3011137372-2024-00057
Device Sequence Number12842200
Product Code GDO
UDI-Device Identifier24026704697100
UDI-Public24026704697100
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number338110T
Device Lot NumberA6-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer06/14/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown